# SDR REXA2018060850471

- Difficulty date: June 5, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 24,145 hours, 21,541 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT ASSEMBLY IAW AMM 25-61-04.
